# SDR COEA2011040413903

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53374000208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  LT CREASE BEAM INNER CHORD FR 17 - 22 CORRODED (LENGTH 4.00, WIDTH .700, DEPTH .013 INCH).  REMOVED CORROSION, REMOVED AND REPLACED LT INNER CHORD IAW ATR42 SRM.
